BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 1 >

Please use this identifier to cite or link to this item:

Title: Bayesian and Frequentist Two-Sample Predictions of the Inverse Weibull Model Based on Generalized Order Statistics
Authors: Abd Ellah, A. H.
Keywords: Prediction
Inverse Wiebull
Generalized Order Statistics
Record Values
Progressive Type II Censored
Symmetric Loss Functions
Asymmetric Loss Functions
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 1, (2011), 45p-66p
Abstract: This paper is concerned with the problem of deriving Bayesian prediction bounds for the future observations (two-sample prediction) from the inverse Weibull distribution based on generalized order statistics (GOS). Study the two side interval Bayesian prediction, point prediction under symmetric and asymmetric loss functions and the maximum likelihood (ML) prediction using "plug-in" procedure for future observations from the inverse Weibull distribution based on GOS. Study the problem of predicting future records based on observed progressive type II censored data and observed order statistics from the inverse Weibull distribution. Finally, a numerical example using real data are used to illustrate the procedure.
Description: 2000 Mathematics Subject Classification: 62E16,62F15, 62H12, 62M20.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 1

Files in This Item:

File Description SizeFormat
2011-045-066.pdf500.9 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License